# SDR R61A2022092000557

- Difficulty date: August 28, 2022
- Submitted: September 20, 2022
- Operation: Air carrier
- Aircraft: N818MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000039
- Aircraft time: 40,210 hours, 27,188 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 17085163001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY MAINTENANCE CHECK FOUND CENTER FUSELAGE III, STRG 28R CORRODED BETWEEN FR88 AND FR89.  CARRIED OUT REPAIR TO STR 28R FROM FR86 TO FR90 IAW EMBRAER 170/175 SRM 53-23-03 REPAIR 06.
